MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET
Model Number MC3302
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident involved a 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave® clear, clamp, rotating luer.It was reported there was a brown like particle in the tubing.There was no unexpected or prolonged care happened.The problem happened for the first time and invasive procedure is not provided or not applicable.Defect-detected before use type of incident.There was no patient involvement.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Additional contact e1: (b)(6).
 
Additional Manufacturer Narrative
Received one (1) new.List #mc3302, 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave¿ clear, clamp, rotating luer; lot #4558747.Received a photo showing the particulate on the packaging.No other anomalies can be observed.The complaint of particulates inside the tubing could not be confirmed.However, the particulate was confirmed to be adhered to the outside of the packaging.As received there was a light brown sticky particulate adhered to the outside of the packaging.No damage or anomalies on the received smallbore ext set nor to the actual sealed package can be observed.No particulates inside device or packaging.How, when, or where the particulate adhered to the outside of the package cannot be determined.The correct lot number was provided (4558747) and the lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.( product returned on 6/16/2023).
 
Event or Problem Description
Additional information was provided and stated the correct lot number was for 4558747.

Brand Name
7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17129514
Report Number9617594-2023-00237
Device Sequence Number15067224
Product Code FMG
UDI-Device Identifier00887709037267
UDI-Public(01)00887709037267(17)271201(10)13477720
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberMC3302
Device Catalogue NumberMC3302
Device Lot Number4558747
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown